# SDR N6WA20111010

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 16,920 hours, 11,831 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OVER LT EMERGENCY DOOR HANDLE NEEDS TO BE REATTACHED.  REPLACED VELCRO AND RESECURED EMERGENCY DOOR HANDLE COVER IAW AMM 25-26-09.
